# SDR YENA2023120501530

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / TOP SKIN PANEL 2 / REAR SPAR - TE OVERHANG / WX3494-WX4490 AND RIBS 9-18 / CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
